Optimal Control of the Inhomogeneous Relativistic Maxwell–Newton–Lorentz Equations

by Christian Meyer, SM Schnepp, Oliver Thoma
Reference:
Optimal Control of the Inhomogeneous Relativistic Maxwell–Newton–Lorentz Equations (Christian Meyer, SM Schnepp, Oliver Thoma), In SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, volume 54, 2016.
Bibtex Entry:
@article{meyer2016optimal,
  title={Optimal Control of the Inhomogeneous Relativistic Maxwell--Newton--Lorentz Equations},
  author={Meyer, Christian and Schnepp, SM and Thoma, Oliver},
  journal={SIAM Journal on Control and Optimization},
  volume={54},
  number={5},
  pages={2490--2525},
  year={2016},
  publisher={Society for Industrial and Applied Mathematics},
  url={http://epubs.siam.org/doi/abs/10.1137/14100083X}
}

This entry was posted by . Bookmark the permalink.